# SDR F3LA2016100400062

- Difficulty date: September 20, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N939FR
- Make and model: Airbus A319-112
- Aircraft serial: 2448
- Aircraft time: 39,921 hours, 20,025 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D5227902620200
- Condition: Cracked
- Location: Emergency Exit
- Part time: 39,921 hours, 20,025 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY OVERWING EXIT AFT INBD DOOR FRAME HAS INDICATIONS OF CRACKS.   REMOVED AND REPLACED EMERGENCY EXIT AFT DOOR FRAME IAW SRM 51-42-11.
